MathSciNet Relay Station
MathSciNet bibliographic data
MR1287058 20F32
Wilson, Stephen E. Parallel products in groups and maps. J. Algebra 167 (1994), no. 3, 539–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement